Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 34, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 4, 2019, 4:58 PM EDT for Beaufort County, Charleston County, Colleton County, South Carolina. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2019, 4:58 PM EDT (20:58 UTC)
- Expired
- Jun 4, 2019, 5:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beaufort County, SC, Charleston County, SC, Colleton County, SC
The radar
The Charleston,SC radar (KCLX), 55 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 5:55 PM EDT | TSTM WND GST 49 | 5 Sw Adams Run, SC | THE ACE BASIN RAWS MEASURED A WIND GUST TO 43 KNOTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 1:18 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted.
212
WUUS52 KCHS 042058
SVRCHS
SCC013-019-029-042145-
/O.NEW.KCHS.SV.W.0034.190604T2058Z-190604T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
458 PM EDT Tue Jun 4 2019
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Beaufort County in southeastern South Carolina...
Charleston County in southeastern South Carolina...
Colleton County in southeastern South Carolina...
* Until 545 PM EDT.
* At 457 PM EDT, a severe thunderstorm was located 14 miles southeast
of Walterboro, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Bennetts Point, Jacksonboro, Ashepoo and Green Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3285 8039 3258 8036 3242 8035 3244 8041
3243 8041 3241 8040 3240 8040 3248 8065
3266 8074 3287 8053
TIME...MOT...LOC 2057Z 008DEG 13KT 3276 8049
HAIL...1.00IN
WIND...60MPH
$$
MTE2 follow-up statements
073
WWUS52 KCHS 042125
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
525 PM EDT Tue Jun 4 2019
SCC013-019-029-042145-
/O.CON.KCHS.SV.W.0034.000000T0000Z-190604T2145Z/
Beaufort SC-Charleston SC-Colleton SC-
525 PM EDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR BEAUFORT...CHARLESTON AND COLLETON COUNTIES...
At 525 PM EDT, a severe thunderstorm was located 14 miles northeast
of Beaufort, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Bennetts Point, Jacksonboro, Ashepoo and Green Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3285 8039 3258 8036 3254 8039 3255 8042
3253 8040 3250 8043 3253 8064 3267 8070
3286 8049
TIME...MOT...LOC 2125Z 190DEG 4KT 3262 8055
HAIL...1.00IN
WIND...60MPH
$$
MTE577
WWUS52 KCHS 042143
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
543 PM EDT Tue Jun 4 2019
SCC013-019-029-042152-
/O.EXP.KCHS.SV.W.0034.000000T0000Z-190604T2145Z/
Beaufort SC-Charleston SC-Colleton SC-
543 PM EDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT...CHARLESTON AND
COLLETON COUNTIES WILL EXPIRE AT 545 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3285 8039 3258 8036 3254 8039 3255 8042
3253 8040 3250 8043 3253 8064 3267 8070
3286 8049
TIME...MOT...LOC 2142Z 008DEG 13KT 3256 8056
$$
MTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:59 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 4, 3:59 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
359 PM EDT Tue Jun 4 2019
.SYNOPSIS...
High pressure will move off the coast tonight then remain
anchored offshore through late week while a surface trough
lingers over Georgia and the Carolinas. A series of upper level
disturbances are expected to result in periods of unsettled
weather this weekend into early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
This evening: Radar imagery late this afternoon depicted several
thunderstorm clusters, mainly across our interior zones. SPC
mesoanalysis continues to show MLCAPE of around 2000 J/kg,
DCAPEs over 1000 J/kg, and 0-6 km shear of 30-35 knots. These
parameters have been supportive of strong to severe thunderstorms.
The threat for additional severe storms will continue for the
next few hours, and a Severe Thunderstorm Watch remains in
effect until 8 PM for all counties. The main hazards are
damaging wind gusts and large hail. In addition, PWATs of 1.60
inches and weak storm motions could result in heavy downpours
and possibly some localized ponding on roadways.
Tonight: High pressure north of the area will shift offshore.
Any lingering convection will largely diminish with loss of
heating after sunset. The remainder of the night should be
mostly dry, although it is worth noting that a couple models
indicate isolated showers late within low level convergence
along the coast. Have opted to keep PoPs below 20%. Temperatures
will be fairly mild, with lows mainly in the low to mid 70s.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
Wednesday and Thursday: Sfc high pressure will slide offshore,
becoming centered over the western Atlantic while weak low pressure
lingers across the Southeast. Aloft, a ridge of high pressure will
extend across the area initially, but should gradually trend weaker
as a series of h5 shortwaves round its northern periphery and toward
the Mid-Atlantic and Southeast coasts. Given the pattern, conditions
should follow more of a summerlike scenario with late morning and
afternoon convection that increases in coverage during peak diurnal
heating each day. PWATs up to 2.0 inches along with weak wind fields
suggest some thunderstorms capable of producing at least moderate
rains locally. Although the severe weather risk remains low, a fair
amount of instability and forcing associated with h5 shortwave
energy and seabreeze circulations supports a few pulse like
thunderstorms capable of being strong with heavy rain and gusty
winds. High temps should remain a few degrees above normal, peaking
in the mid/upper 80s near the coast and lower 90s inland. Overnight
lows should remain mild, ranging in the low/mid 70s.
Friday: Most guidance holds a backdoor cold front to the north of
the area to start off this weekend, but a light southerly flow south
of this front and well ahead of an approaching low pressure system
to the west will likely contribute to deeper moisture lvls over the
Southeast. Overall confidence remains low in regards to how much
precip occurs across the area, but areas well inland should see a
greater chance of showers and thunderstorms during peak heating.
Numerous showers and thunderstorms remain in forecast, mainly along
and west of the I-95 corridor. High temps should be limited a degree
or two due to greater shower/thunderstorm coverage and clouds. In
general, highs should peak in the upper 80s to around 90 degrees.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Confidence remains good that periods of unsettled weather will
develop over the weekend and continue into early next week as
upper troughing and deep moisture prevail. Occasional convective
rains are expected during this period. Showers and tstms may
become numerous at times during the peak diurnal period with
brief heavy rains. Global models lack agreement on the
strength/alignment of the upper trough and we still cap rain
chances at 50-60 percent during daytime periods. Temps are
expected to be near climo during the period.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Mainly VFR through 18z Wednesday. Brief flight restrictions
possible within afternoon showers and thunderstorms. Have kept
VCTS for now, and will amend if necessary based on latest radar
trends. Otherwise, gusty southeast/east winds will subside after
sunset.
Extended Aviation Outlook: Brief flight restrictions are possible
due to afternoon/evening showers and thunderstorms each day.
Greatest chances of flight restrictions should occur this
weekend.
&&
.MARINE...
Tonight: Surface high pressure to the north will shift into the
Atlantic, allowing east/southeast flow to become more southerly
with time. Elevated speeds of 15 to 20 knots this evening should
decrease overnight, with 10 to 15 knots by daybreak. Seas
generally 2 to 4 feet. Strong to severe thunderstorms are
possible this evening. A Severe Thunderstorm Watch continues for
the nearshore coastal waters, including the CHS Harbor, until 8
PM.
Wednesday through Saturday: A southerly component should prevail mid
to late week as the waters remain along the western edge of high
pressure becoming centered over the western Atlantic. Winds will
mainly remain 15 kt or less with seas no higher than 2-3 ft. The
gradient could strengthen over the weekend as low pressure moves
into the Mississippi Valley region, however models differ on the
surface pattern during this time period. It appears convection will
eventually become more common over the waters beyond late week as
deep moisture increases and diurnal convergence strengthens.
&&
.TIDES/COASTAL FLOODING...
Another round of shallow coastal flooding is expected with the
evening high tide. Onshore and elevated easterly to southeasterly
flow will help keep tidal departures running high. The
astronomical high tide in CHS Harbor is 6.40 ft MLLW, so we
would only need a 0.6 ft departure to reach shallow coastal
flooding thresholds. Based on latest trends, this level should
easily be exceeded and could even reach near moderate flood
levels. We are expecting the tidal peak to be between 7.3 and
7.6 ft. At Ft Pulaski, the astronomical high tide is around 8.3,
so we would need a little less than a foot departure to reach
the minor flooding threshold of 9.2 ft. Our current forecast
shows the tide peaking between 9.2 and 9.5 ft. Thus, we have
issued a Coastal Flood Advisory for the entire coast from 8 PM
to midnight.
The combination of astronomical influences on onshore winds
will lead to elevated tides. Minor coastal flooding will be
possible with the evening high tides through at least Wednesday,
mainly for the SC coast.
&&
.EQUIPMENT...
WFO Charleston SC will only conduct upper-air soundings at 12Z
until further notice due to a shortage of helium.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Coastal Flood Advisory from 8 PM this evening to midnight EDT
tonight for GAZ117-119-139-141.
SC...Coastal Flood Advisory from 8 PM this evening to midnight EDT
tonight for SCZ048>051.
MARINE...Small Craft Advisory until 8 PM EDT this evening for AMZ330.
&&
NEAR TERM...ETM
SHORT TERM...DPB
LONG TERM...
AVIATION...DPB/ETM
MARINE...DPB/ETM
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Jun 4, 1:44 PM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 144 PM EDT Tue Jun 4 2019 GAZ117-119-139-141-SCZ048>051-051745- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 144 PM EDT Tue Jun 4 2019 ...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Coastal Flooding: Minor to moderate coastal flooding is expected to occur with the evening high tide. A Coastal Flood Advisory will be needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Coastal Flooding: Minor coastal flooding will be possible with the evening high tides through at least Wednesday. Coastal Flood Advisories could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 051745- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 144 PM EDT Tue Jun 4 2019 ...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-051745- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 144 PM EDT Tue Jun 4 2019 ...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ374-051745- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 144 PM EDT Tue Jun 4 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Jun 4, 4:13 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
413 PM EDT TUE JUN 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 2 SSW PORTAL 32.51N 81.95W
06/04/2019 BULLOCH GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED MULTIPLE TREES AND TREE LIMBS
BLOWN DOWN ALONG METTER ROAD NEAR THE BANKS DAIRY ROAD
INTERSECTION.
&&
EVENT NUMBER CHS1900372
SPRSpecial weather statement, Jun 4, 4:14 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Charleston SC
414 PM EDT Tue Jun 4 2019
GAZ137-138-042045-
Inland Liberty-Long-
414 PM EDT Tue Jun 4 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY AND LONG
COUNTIES...
At 414 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Fort Stewart to
near Ludowici, and moving southeast at 20 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of these storms include...
Hinesville, Ludowici, Fort Stewart, McIntosh, Walthourville,
Riceboro, Flemington and Allenhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3188 8143 3161 8155 3173 8176 3195 8166
TIME...MOT...LOC 2014Z 318DEG 16KT 3191 8164 3174 8170Local storm report, Jun 4, 4:35 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
435 PM EDT TUE JUN 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 3 WNW GIVHANS 33.03N 80.39W
06/04/2019 COLLETON SC PARK/FOREST SRVC
PARK RANGER FROM GIVHANS FERRY STATE PARK OBSERVED
SEVERAL LARGE BRANCHES DOWN GREATER THAN 3 INCHES IN
DIAMETER AND QUARTER SIZE HAIL. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER CHS1900373
RJBLocal storm report, Jun 4, 4:38 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
438 PM EDT TUE JUN 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL NEWINGTON 32.59N 81.50W
06/04/2019 E1.00 INCH SCREVEN GA LAW ENFORCEMENT
A POLICE OFFICER REPORTED QUARTER SIZED HAIL IN
NEWINGTON.
&&
EVENT NUMBER CHS1900374
SPRSpecial weather statement, Jun 4, 4:41 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Charleston SC
441 PM EDT Tue Jun 4 2019
GAZ101-116-118-119-042115-
Effingham-Coastal Chatham-Inland Chatham-Inland Bryan-
441 PM EDT Tue Jun 4 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...EFFINGHAM AND
CHATHAM COUNTIES...
At 441 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Blitchton to
near Richmond Hill, and moving north at 25 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Savannah, Pooler, Richmond Hill, I-16/I-95 Interchange, Montgomery,
Rincon, Garden City and Port Wentworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3186 8129 3218 8152 3232 8126 3213 8111
3212 8112 3211 8110 3198 8100
TIME...MOT...LOC 2041Z 191DEG 22KT 3217 8147 3191 8126Local storm report, Jun 4, 4:51 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
451 PM EDT TUE JUN 04 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG 1 NW ALTMAN 32.73N 81.64W
06/04/2019 SCREVEN GA 911 CALL CENTER
SCREVEN COUNTY 911 CENTER REPORTED A TREE BLOWN DOWN
ALONG HIGHWAY 21 NEAR THE CARVER AVENUE INTERSECTION.
TIME OF EVENT WAS ESTIMATED FROM RADAR DATA.
&&
EVENT NUMBER CHS1900375
SPRThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:36 AM EDT | Small Craft Advisory | CHS | 16 hr | |
| Jun 4, 2:39 PM EDT | Special Weather Statement | CHS | Dorchester | 36 min |
| Jun 4, 2:51 PM EDT | Special Weather Statement | CHS | Dorchester | 24 min |
| Jun 4, 2:54 PM EDT | Special Weather Statement | CHS | Allendale | 51 min |
| Jun 4, 3:16 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 44 min |
| Jun 4, 3:25 PM EDT | Coastal Flood Advisory | CHS | 9 hr | |
| Jun 4, 3:57 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 63 min |
| Jun 4, 3:59 PM EDT | Special Weather Statement | CHS | Colleton | 31 min |
| Jun 4, 4:11 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 49 min |
| Jun 4, 5:31 PM EDT | Special Weather Statement | CHS | Hampton | 29 min |
| Jun 4, 5:48 PM EDT | Special Weather Statement | CHS | Colleton | 27 min |
| Jun 4, 6:09 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Jasper | 51 min |
| Jun 4, 6:17 PM EDT | Special Marine Warning | CHS | 118 min | |
| Jun 4, 6:32 PM EDT | Special Weather Statement | CHS | Beaufort | 28 min |
| Jun 4, 6:39 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 51 min |
| Jun 4, 6:47 PM EDT | Areal Flood Advisory | CHS | Beaufort, Charleston, Colleton, Jasper | 88 min |
| Jun 4, 7:47 PM EDT | Special Marine Warning | CHS | 28 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.